×

zbMATH — the first resource for mathematics

Correspondances de Shimura. (Shimura correspondences). (French) Zbl 0567.10020
Proc. Int. Congr. Math., Warszawa 1983, Vol. 1, 525-531 (1984).
[For the entire collection see Zbl 0553.00001.]
This is a survey on the author’s articles [J. Math. Pures Appl., IX. Sér. 59, 1-132 (1980; Zbl 0412.10019) and Shimura correspondences and quaternions (Preprint)] devoted to the study of the correspondences between automorphic forms on \(^{\sim}_ 2\) and \(PGL_ 2\) (or one of its twisted forms). Some applications are mentioned.

MSC:
11F11 Holomorphic modular forms of integral weight
22E55 Representations of Lie and linear algebraic groups over global fields and adèle rings
11F12 Automorphic forms, one variable